CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Global classical solution to two-dimensional compressible Navier-Stokes equations with large data in R-2 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2018, 卷号: 376, 页码: 180
Authors:  Jiu, Quansen;  Wang, Yi;  Xin, Zhouping
Favorite  |  View/Download:7/0  |  Submit date:2019/12/31
Stability of Rarefaction Waves to the 1D Compressible Navier-Stokes Equations with Density-Dependent Viscosity 期刊论文
COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, 2011, 卷号: 36, 期号: 4, 页码: 602-634
Authors:  Jiu, Quansen;  Wang, Yi;  Xin, Zhouping
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Density-dependent Navier-Stokes equations  Rarefaction wave  Stability  Weak solution  
Vanishing viscous limits for the 2D lake equations with Navier boundary conditions 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2008, 卷号: 338, 期号: 2, 页码: 1070-1080
Authors:  Jiu, Quansen;  Niu, Dongjuan
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
viscous lake equations  inviscid limit  Navier boundary conditions  
Mathematical results related to a two-dimensional magneto-hydrodynamic equations 期刊论文
ACTA MATHEMATICA SCIENTIA, 2006, 卷号: 26, 期号: 4, 页码: 744-756
Authors:  Jiu, Quansen;  Niu, Dongjuan
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
MHD equations  classical solution  convergence rate  blow-up criterion  
existenceanduniquenessofglobalsolutionsofonr2 期刊论文
actamathematicaeapplicataesinica, 1997, 卷号: 13, 期号: 4, 页码: 414
Authors:  Liu J(刘军);  Jiu QS(酒全森)
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
existenceofweaksolutionsof2deulerequationswithinitialvorticity0llogl0 期刊论文
actamathematicaeapplicataesinica, 1996, 卷号: 12, 期号: 2, 页码: 121
Authors:  Jiu QS(酒全森)
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10